# SDR SWAA031377

- Difficulty date: June 21, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 50,342 hours, 47,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 6104781
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT LOOSE.  REMOVED AND REPLACED LIGHT HOUSING PER MM.
